# SDR HALA2018121100646

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 108,200 hours, 19,582 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880585
- Part serial: 020218034600
- Condition: Inoperative
- Location: Apu
- Part time: 25,684 hours, 4,857 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UNABLE TO START APU 2 ATTEMPTS.// PERFORMED BITE CHECK OF APU AND FOUND IGNITION UNIT FAULTED. REMOVED AND REPLACED APU IGNITION UNIT PER AMM 49-41-03-404-010 OPS CHECK GOOD.
